# SDR A6WA201441851

- Difficulty date: August 2, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT 1000 FT AGL ACFT SHUTTERED & HAD A LOUD VIBRATING NOISE THROUGH PACKS WITH BURNING SMELL, ALSO HAD BURNING SMELL ON BLEED XFER AT GATE.  INSPECTED & OPERATED BOTH PACKS IAW AMM 21-50-00, NO BURNING SMELL NOTED.  LT PACK OPERATES NORMAL, NO DEFECT NOTED.  FOUND RT PACK TEMP UNCONTROLLABLE IN AUTO.  RT PACK MEL, INSPECTED RT PACK, NO LOOSE DUCTING OR CONNECTORS NOTED.  PERFORMED OPERATIONS TEST OF RT PACK, OPERATIONS CHECKED GOOD IAW AMM 21-51-00.  INSPECTED & CLEANED HIGH PRESS WATER SEPARATOR IAW SUPP 11-039B, NO DEFECTS NOTED.  INSPECTED DRAIN LINES FOR LOW PRESS WATER SEPARATOR FOR FOREIGN MATTER IAW AMM 21-51-13, NO DEFECTS NOTED.  OPERATIONS CHECKED RT PACK CONTROL SYS IAW AMM 21-60, OPERATION IS NORMAL.  INSPECTED APU INTAKE FOR BIRD INGESTION IAW AMM 49-14-00, NO EVIDENCE NOTED.
